Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: prozac withdrawl-for Nick

Posted by Laura on May 2, 1999, at 18:54:23

In reply to Re: prozac withdrawl, posted by Nick on May 2, 1999, at 16:03:05

> Try and be reassured. The half life (time to drop to 50% of the original level in the blood of prozac) is about 6 weeks, so you'll still have significant amounts in your system. Hope this helps

Thanks Nick, that explains alot. Do you happen to know if a person's libido, metabolism and anything else that may be affected, will return to normal immediately after the offending drug is completely out of thier system, or is it a slow process? I'm anxious to feel like myself again.

Thanks for your help...Laura




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laura thread:5505